Follow
Mohammad Shahryari
Title
Cited by
Cited by
Year
Subgroups which are the union of three conjugate classes
M Shahryari, MA Shahabi
Journal of Algebra 207 (1), 326-332, 1998
381998
Relative symmetric polynomials
M Shahryari
Linear algebra and its applications 433 (7), 1410-1421, 2010
212010
Representation theory of polyadic groups
WA Dudek, M Shahryari
arXiv preprint arXiv:1005.2148, 2010
172010
Subgroups which are the union of two conjugacy classes
M Shahryari, MA Shahabi
Bull. Iranian Math. Soc 25 (1), 59-71, 1999
171999
On the orthogonal bases of symmetry classes
M Shahryari
Journal of Algebra 220 (1), 327-332, 1999
161999
Direct products, varieties, and compactness conditions
M Shahryari, A Shevlyakov
Groups Complexity Cryptology 9 (2), 159-166, 2017
132017
Representations of finite polyadic groups
M Shahryari
Communications in Algebra 40 (5), 1625-1631, 2012
122012
HNN-extensions of Leibniz algebras
M Ladra, M Shahryari, C Zargeh
Journal of Algebra 532, 183-200, 2019
112019
Comapactness Conditions in Universal Algebraic Geometry
P Modabberi, M Shahryari
arXiv preprint arXiv:1401.4389, 2014
102014
On the representations and automorphisms of polyadic groups
H Khodabandeh, M Shahryari
Commun. Algebra 40, 2199-2212, 2012
102012
Simple polyadic groups
H Khodabandeh, M Shahryari
Siberian Mathematical Journal 55, 734-744, 2014
92014
Symmetry classes of polynomials
E Babaei, Y Zamani, M Shahryari
Communications in Algebra 44 (4), 1514-1530, 2016
82016
Symmetry classes of tensors associated with Young subgroups
M Shahryari, Y Zamani
Asian-European Journal of Mathematics 4 (01), 179-185, 2011
82011
On a permutation character of Sm
M Shahryari, MA Shahabi
Linear and Multilinear Algebra 44 (1), 45-52, 1998
81998
Relative symmetric polynomials and money change problem
M Shahryari
arXiv preprint arXiv:1012.2987, 2010
72010
Symmetry classes of tensors as-modules
AR Madadi, M Shahryari
Linear and Multilinear Algebra 56 (5), 517-541, 2008
72008
Equations in polyadic groups
H Khodabandeh, M Shahryari
Communications in Algebra 45 (3), 1227-1238, 2017
62017
A note on derivations of Lie algebras
M Shahryari
Bulletin of the Australian Mathematical Society 84 (3), 444-446, 2011
62011
Existentially closed structures and some embedding theorems
M Shahryari
Mathematical Notes 101, 1023-1032, 2017
52017
On the equational Artinian algebras
P Modabberi, M Shahryari
arXiv preprint arXiv:1506.00090, 2015
52015
The system can't perform the operation now. Try again later.
Articles 1–20